# SDR ASAA2021111336603

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 48,857 hours, 14,548 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100024
- Part serial: 703W4389
- Condition: Failed
- Location: Flight Compartme
- Part time: 67,087 hours, 25,267 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

FO'S R2 SIDE WINDOW POPPED AND SHATTERED AND RIGHT SIDE OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. MOVED WIRE TAP ON TB5814 TO TERMINAL 1 FOR NEW H16 WINDOW REF WDM 30-41-11. REPLACED R2 WINDOW PER B737-800 AMM 56-12-11. OPS CHECK GOOD.
